Article Versions
Export Article
Cite this article
  • Normal Style
  • MLA Style
  • APA Style
  • Chicago Style
Research Article
Open Access Peer-reviewed

Common Fixed Points for Four Self-Mappings in Dislocated Metric Space

K. Prudhvi
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 6-8. DOI: 10.12691/ajams-6-1-2
Published online: February 26, 2018

Abstract

In this paper, we study a unique common fixed point theorem for four self mappings in dislocated metric spaces, which generalizes, extends and improves some of the recent results existing in the literature.

1. Introduction

In 2000, Hitzler and Seda 2 have introduced the notion of dislocated metric space in which self distance of a point need not be equal to zero and also generalized the Banach contraction principle in this dislocated metric space. Later on some of the authors like Aage, Salunke 1, sufati 3 and Shrivastava et.al., 5 have proved some fixed point theorems in dislocated metric space. In 2012, Jha and Panti 4 have proved some fixed point theorems for two pairs of weakly compatible maps in dislocated metric space. In this paper, we study a unique common fixed point theorem for four self mappings in dislocated metric space, which generalizes, extends and improves some known results existing in the references.

2. Preliminaries

The following definitions are due to Hitzler and Seda 2 .

Definition 2.1 2. Let X be a non-empty set and let d: X × X→ [0,∞) be a function satisfying the following conditions

(i) d(x, y) = d(y,x).

(ii) d(x, y) = d(y, x) = 0 ⇒ x = y.

(iii) d(x, y) ≤ d(x, z) + d(z, y) for all x, y, z ϵ X.

Then d is called dislocated metric or d-metric on X.

Definition 2.2 2. A sequence {xn} in a d-metric space (X, d) is called a Cauchy sequence if for given ∊ > 0 , there exists n0 ∊ℕ such that for all m, n ≥ 0, we have d(xm, xn) < ϵ.

Definition 2.3 2. A sequence {xn} in a d-metric space (X, d) converges with respect to d if there exists x ∊ X such that d(xn, x) → 0 as n→∞.

Definition 2.4 2. A d-metric space (X, d) is called complete if every Cauchy sequence is convergent with respect to d.

Definition 2.5 2. Let T and S be mappings from a metric space (X, d) itself. Then T and S are said to be weakly compatible if they commute at their coincidence point, that is, Tx = Sx for some x∊X ⇒ TSx = STx.

3. Main Results

Theorem 3.1. Let (X, d) be a complete d-metric space. Suppose S,T, I and J: X→X are continuous mappings satisfying :

(1)

for all x, y ϵ X, where ai ≥ 0 (i = 1,2,3,4,5), a1 + a2 + a3 +2a4 +2a5 < 1.

If S(X) ⊆ J(X), T(X) ⊆ I(X), and if the pairs (S, I) and (T, J) are weakly compatible then S,T, I and J have unique common fixed point.

Proof. Let x0 be an arbitrary point in X.

Since S(X)⊆ J(X), T(X)⊆I(X) there exists x1, x2 ϵ X Such that Sx0 = Jx1, Tx1 = Ix2 . Continuing this process, we define {xn} by Jx2n+1 = Sx2n , Ix2n+2 = Tx2n+1 , n = 0,1,2….. Denote y2n = Jx2n+1 = Sx2n , y2n+1 = Ix2n+2 = Tx2n+1 , n = 0,1,2…..

If y2n = y2n+1 for some n, then Jx2n+1 = Tx2n+1. Therefore, x2n+1 is a coincidence point of J and T. Also if y2n+1 = y2n+2 for some n, then Ix2n+2 = Sx2n+2. Therefore, x2n+2 is a coincidence point of I and S. Assume that If y2n ≠ y2n+1 for all n. Then we have,

Letting, b = (a1 + a2 + a4 )/1-( a3 + a4 + 2a5) < 1.

This shows that

For every integer m > 0, we have

Therefore, d(yn, yn+m) → 0.

⇒ {yn} is a Cauchy sequence in a complete d-metric space. So there exists a point zϵX such that yn → z. Therefore, the subsequences {Sx2n}→ z, {Jx2n+1}→ z, {Tx2n+1}→ z and {Ix2n+2}→ z. Since, T(X) ⊆ I(X), there exists a point uϵX such that z = Iu. Then we have by (1)

Letting n→∞ we get that

which is a contradiction. So Su = z = Iu. Since, S(X)⊆J(X), there exists a point vϵX such that z = Jv.

We claim that z = Tv. If z ≠ Tv. Then

which is a contradiction. So we get that z = Tv.

Therefore, Su = Iu = Tv = Jv = z. That is z is a common fixed point of S, T, f and g.

Finally in order to prove that the uniqueness of z. Suppose that z and z1, z ≠ z1 , are common fixed points of S, T, f and g respectively. Then by (1), we have

which is a contradiction, since a1 + a2 + a3 +2a4 +2a5 < 1. Therefore, z = z1.

Hence, z is the unique common fixed point of S, T, f and g respectively.

Remark 3.2. If we choose f = g = I is an identity mapping in the above Theorem3.1, then we get the following corollary.

Corollary 3.3. Let (X, d) a complete d-metric space. Let S, T: X→X be continuous mappings satisfying the following

for all x, yϵX, where ai ≥ 0 (i = 1,2,3,4,5), a1 + a2 + a3 +2a4 +2a5 < 1.

Then S, and T have unique common fixed point.

Remark 3.4. If we choose S = T in the above Theorem 3.1, then we get the following corollary

Corollary 3.5. Let (X, d) a complete d-metric space. Let S, T: X→X be continuous mappings satisfying the following

for all x, yϵX, where ai ≥ 0 (i = 1,2,3,4,5), a1 + a2 + a3 +2a4 +2a5 < 1.

Then T has a unique common fixed point.

References

[1]  C.T. Aage and J. N. Salunke, The results on fixed point theorems in dislocated and dislocated quasi –metric space, Applied Math. Sci., 2 (59) (2008), 2941-2948.
In article      
 
[2]  P. Hitzler and A. K. Seda, Dislocated topologies, J. Electr. Engg., 51(12/s) (2000), 3-7.
In article      View Article
 
[3]  A. Isufati, Fixed point theorems in dislocated quasi metric space, Applied Mathematical Science, 4(5)(2010), 217-223.
In article      
 
[4]  K. Jha and D. Panti, A common fixed point theorem in dislocated metric space, Applied Mathematical Science, Vol.6., no. 91., (2012). 4497-4503.
In article      View Article
 
[5]  R. Shrivastava, Z.K. Ansari and M. Sharma, Some results on fixed points in dislocated and dislocated quasi-metric spaces, Journal of Advanced Studies in Topology, 3(1), (2012), 25-31.
In article      View Article
 

Published with license by Science and Education Publishing, Copyright © 2018 K. Prudhvi

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

Cite this article:

Normal Style
K. Prudhvi. Common Fixed Points for Four Self-Mappings in Dislocated Metric Space. American Journal of Applied Mathematics and Statistics. Vol. 6, No. 1, 2018, pp 6-8. http://pubs.sciepub.com/ajams/6/1/2
MLA Style
Prudhvi, K.. "Common Fixed Points for Four Self-Mappings in Dislocated Metric Space." American Journal of Applied Mathematics and Statistics 6.1 (2018): 6-8.
APA Style
Prudhvi, K. (2018). Common Fixed Points for Four Self-Mappings in Dislocated Metric Space. American Journal of Applied Mathematics and Statistics, 6(1), 6-8.
Chicago Style
Prudhvi, K.. "Common Fixed Points for Four Self-Mappings in Dislocated Metric Space." American Journal of Applied Mathematics and Statistics 6, no. 1 (2018): 6-8.
Share
[1]  C.T. Aage and J. N. Salunke, The results on fixed point theorems in dislocated and dislocated quasi –metric space, Applied Math. Sci., 2 (59) (2008), 2941-2948.
In article      
 
[2]  P. Hitzler and A. K. Seda, Dislocated topologies, J. Electr. Engg., 51(12/s) (2000), 3-7.
In article      View Article
 
[3]  A. Isufati, Fixed point theorems in dislocated quasi metric space, Applied Mathematical Science, 4(5)(2010), 217-223.
In article      
 
[4]  K. Jha and D. Panti, A common fixed point theorem in dislocated metric space, Applied Mathematical Science, Vol.6., no. 91., (2012). 4497-4503.
In article      View Article
 
[5]  R. Shrivastava, Z.K. Ansari and M. Sharma, Some results on fixed points in dislocated and dislocated quasi-metric spaces, Journal of Advanced Studies in Topology, 3(1), (2012), 25-31.
In article      View Article